MAUDE Adverse Event Report: Medline Industries, LP MEDLINE; ELECTRODE,ECG,STRESS,FOAM,50PK

Medline Industries, LP MEDLINE; ELECTRODE,ECG,STRESS,FOAM,50PK
Catalog Number MDSM611950
Medical Device Problem Code Loss of or Failure to Bond (1068)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction

Brand Name
MEDLINE
Common Device Name
ELECTRODE,ECG,STRESS,FOAM,50PK
Manufacturer (Section D)
Medline Industries, LP
three lakes drive
northfield IL 60093 -275
Manufacturer Contact
veera karravula
three lakes drive
northfield, IL 60093--275
MDR Report Key50845181
Report Number1417592-2026-46804
Device Sequence Number13329545
Product Code DRX
UDI-Device Identifier40884389830469
UDI-Public40884389830469
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
Exemption NumberVMSR
Number of Events Summarized2
Summary Report (Y/N)Y
Reporter Type Manufacturer
Type of Report Initial
Report Date (Section B) 09/18/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberMDSM611950
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date09/21/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Patient Sequence Number1
Patient SexUnknown